Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2001, Issue 540

Issues

Identification of Berezin-Toeplitz deformation quantization

A. V. Karabegov / M. Schlichenmaier
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2001.086

About the article

Published Online: 2006-01-23

Published in Print: 2001-11-09


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2001, Issue 540, Pages 49–76, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2001.086.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Miroslav Engliš and S. Twareque Ali
Journal of Mathematical Physics, 2015, Volume 56, Number 7, Page 072109
[2]
S. Twareque Ali and Miroslav Engliš
Journal of Mathematical Physics, 2014, Volume 55, Number 4, Page 042102
[3]
S. TWAREQUE ALI and MIROSLAV ENGLIŠ
Reviews in Mathematical Physics, 2005, Volume 17, Number 04, Page 391
[4]
Hao Xu
Communications in Mathematical Physics, 2012, Volume 314, Number 3, Page 555
[5]
Hao Xu
Letters in Mathematical Physics, 2012, Volume 101, Number 3, Page 239
[6]
Roberto Paoletti
Journal of Mathematical Physics, 2012, Volume 53, Number 2, Page 023501
[7]
Nikolai Neumaier
Reports on Mathematical Physics, 2003, Volume 52, Number 1, Page 43
[8]
Nikolai Neumaier and Stefan Waldmann
Journal of Geometry and Physics, 2003, Volume 47, Number 2-3, Page 177
[9]
Martin Schlichenmaier
Advances in Mathematical Physics, 2010, Volume 2010, Page 1

Comments (0)

Please log in or register to comment.
Log in